# SDR QXEA200400652

- Difficulty date: August 29, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,709 hours, 8,620 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 622CT HAS CORROSION ON BOTTOM SURFACE AROUND SCREW HOLES. BLENDED CORROSION AREA IAW SRM 57-10-35-350-802, PARAGRAPH 1-6B(4).  FOUND BLENDED AREA TO BE OUT OF LIMITS.  REPLACED FUEL PANEL 622CT WITH NEW FROM STOCK.
